Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 803173, 5 pages
http://dx.doi.org/10.1155/2014/803173
Research Article

On the Menelaus and Ceva 6-Figures in the Fibered Projective Planes

Department of Mathematics and Computer Science, Eskişehir Osmangazi University, 26480 Eskişehir, Turkey

Received 18 December 2013; Accepted 28 February 2014; Published 31 March 2014

Academic Editor: Chun-Gang Zhu

Copyright © 2014 Ayşe Bayar and Süheyla Ekmekçi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The fibered versions of Menelaus and Ceva 6-figures in the fibered projective plane are given and the conditions to the fibered versions of Menelaus and Ceva 6-figures in the fibered projective plane with base plane, that is, projective plane, are determined.